Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

General defect relations of holomorphic curves


Author: Kiyoshi Niino
Journal: Trans. Amer. Math. Soc. 289 (1985), 99-113
MSC: Primary 30D35; Secondary 32H30
DOI: https://doi.org/10.1090/S0002-9947-1985-0779054-5
MathSciNet review: 779054
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ x:{\mathbf{C}} \to {P_n}{\mathbf{C}}$ be a holomorphic curve of finite lower order $ \mu $, and let $ A = \{ \alpha \} $ be an arbitrary finite family of holomorphic curves $ \alpha :{\mathbf{C}} \to {({P_n}{\mathbf{C}})^\ast}$ satisfying $ T(r,\alpha ) = o(T(r,x))\;(r \to \infty )$. Suppose $ x$ is nondegenerate with respect to $ A$, and $ A$ is in general position. We show the following general defect relations: (1) $ x$ has at most $ n$ deficient curves in $ A$ if $ \mu = 0$. (2) $ \sum\nolimits_{\alpha \in A} {\delta (\alpha ) \leq n\;{\text{if}}\;0 < \mu \leq 1/2} $. (3) $ \sum\nolimits_{\alpha \in A} {\delta (\alpha ) \leq [2n\mu ] + 1\;{\text{if}}\;1/2 < \mu < + \infty } $.


References [Enhancements On Off] (What's this?)

  • [1] A. Baernstein II, Proof of Edrei's spread conjecture, Proc. London Math. Soc. (3) 26 (1973), 418-434. MR 0374429 (51:10629)
  • [2] -, Integral means, univalent functions and circular symmetrization, Acta Math. 133 (1974), 139-169. MR 0417406 (54:5456)
  • [3] C.-T. Chuang, Une généralisation d'une inégalité de Nevanlinna, Sci. Sinica 13 (1964), 887-895. MR 0171922 (30:2148)
  • [4] J. Dufresnoy, Sur les valeurs exceptionnelles des fonctions méromorphes voisines d'une fonction méromorphe donnée, C. R. Acad. Sci. Paris Sér. A-B 208 (1939), 255-257.
  • [5] A. Edrei, Solution of the deficiency problem for functions of small lower order, Proc. London Math. Soc. (3) 26 (1973), 435-445. MR 0340598 (49:5350)
  • [6] A. Edrei and W. H. J. Fuchs, On the growth of meromorphic functions with several deficient values, Trans. Amer. Math. Soc. 93 (1959), 292-328. MR 0109887 (22:770)
  • [7] A. V. Krytov, Deficiencies of entire functions of finite lower order, Ukrain. Math. J. 31 (1979), 210-214.
  • [8] S. Mori, Sum of deficiencies and the order of a meromorphic function, Tôhoku Math. J. (2) 2 (1970), 659-669. MR 0280721 (43:6440)
  • [9] -, Remarks on holomorphic mappings, Contemporary Math. 25 (1983), 101-113. MR 730040 (85k:32045)
  • [10] R. Nevanlinna, Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Gauthier-Villars, Paris, 1929; reprint, Chelsea, New York, 1974. MR 0417418 (54:5468)
  • [11] K. Niino, Spread relation and value distribution in an angular domain of holomorphic curves, Kōdai Math. Sem. Rep. 28 (1977), 361-371. MR 0507885 (58:22562)
  • [12] B. Shiffman, New defect relations for meromorphic functions on $ {C^n}$, Bull. Amer. Math. Soc. (N.S.) 7 (1983), 599-601. MR 670135 (83j:32002)
  • [13] W. Stoll, Value distribution theory for moving targets, Lecture at Res. Inst. for Math. Sci., Kyoto Univ., 1983.
  • [14] N. Toda, Sur la croissance de fonctions algébroïdes a valeurs déficientes, Kōdai Math. Sem. Rep. 22 (1970), 324-337. MR 0268380 (42:3278)
  • [15] H. Weyl and J. Weyl, Meromorphic functions and analytic curves, Ann. of Math. Stud., no. 12, Princeton Univ. Press, Princeton, N.J., 1943; reprint, Kraus, New York, 1965. MR 0009057 (5:94d)
  • [16] H.-H. Wu, The equidistribution theory of holomorphic curves, Ann. of Math. Stud., no. 64, Princeton Univ. Press, Princeton, N.J.; Univ. of Tokyo Press, Tokyo, 1970. MR 0273070 (42:7951)
  • [17] L. Yang, Deficient functions of meromorphic functions, Sci. Sinica 24 (1981), 1179-1189. MR 655932 (83h:30028)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D35, 32H30

Retrieve articles in all journals with MSC: 30D35, 32H30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0779054-5
Keywords: Holomorphic curve, Nevanlinna theory, defect relation, spread relation, deficient curve
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society